# SDR AALA202210101940

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 29,931 hours, 11,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR PRESSURE 4L CAUTION MESSAGE. MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE PRESSURE PER AMM 52-10-00.
